Computation of the Maximal Degree of the Inverse of a Cubic Automorphism of the Affine Plane with Jacobian 1 via Gröbner Bases
Source: Journal of Symbolic Computation, Volume 26, Number 3, September 1998 , pp. 381-386(6)
Publisher: Academic Press
Abstract:In this paper we propose to compute the maximal degree of the inverse of a cubic automorphism of the affine plane with Jacobian 1 via Gröbner Bases. This degree is equal to 9 and we give coefficients of the inverse.
Document Type: Research Article
Publication date: 1998-09-01